# SDR SWAA2023051846754

- Difficulty date: May 8, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 56,458 hours, 33,945 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS ON 2 EACH FASTENER HOLES COMMON TO CENTER TANK AT STA 663 MARKED IN BLACK<[01] OVERSIZED QTY 2 EA HOLES TO .435 IAW SRM 51-40-05-0G-0;[02] HFEC IAW B737 NDT PART 6; 51-00-00 PROC 16. NO DEFECTS NOTED. TOOL#31823;DUE 03JAN24;[03] VERIFIED ITEM 1;[04] REFER TO FAULT TTG8Q00KVEM5 WHERE EA 23-157-01526 WAS ADDED AS A SUBTASK;[05] JOB COMPLETE; AUDIT C/W;[06] JOB COMPLETE; AUDIT C/W
